# SDR 04FDEA02434

- Difficulty date: August 11, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 1855 LBL 8 FOUND CORRODED. DAMAGED SEAT TRACK REMOVED AT STA 1831 TO 1858 AS PER SRM 53-70-00 FIG 1 VOL I & SRM 51-31-01 VOL II.  REPAIR TRACK & SPLICE FABRICATED,  REWORKED & INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I & SRM 51-35-01 VOL II.
